# SDR 08FDEA00388

- Difficulty date: January 30, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTB FLAP, FITTING WITH UPPER BUSHING ATTACHMENT TO NR 3 TRUNNION WITH SPOTS OF CORROSION.  REPAIRED IN ACCORDANCE WITH FEDEX EA 6-5710-117224.
